The Method for Solving the Split Equality Variational Inequality Problem and Application

Chinda Chaichuay, Atid Kangtunyakarn

Abstract


Some method is introduced to solve the split equality variational inequality problem and we also apply our result to find solution of the split equality fixed problem and the null point problem of maximal monotone which are introduced by Moudafi and Al-Shemas [A. Moudafi, E. Al-Shemas, Simultaneous iterative methods for split equality problem, Trans. Math. Program. Appl. 1 (2013) 1-11] and Chang and Agarwal [S.S. Chang, R.P. Agarwal, Strong convergence theorems of general split equality problems for quasi-nonexpansive mappings, Journal of Inequalities and Applications 2014 (2014) 367], respectively.

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics is supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2022 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|